DISTRIBUTION OF HOTELLINGS GENERALISED TO 2

被引:103
作者
CONSTANT.AG
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1966年 / 37卷 / 01期
关键词
D O I
10.1214/aoms/1177699611
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:215 / &
相关论文
共 10 条
[1]   SOME NON-CENTRAL DISTRIBUTION PROBLEMS IN MULTIVARIATE-ANALYSIS [J].
CONSTANTINE, AG .
ANNALS OF MATHEMATICAL STATISTICS, 1963, 34 (04) :1270-&
[2]  
ERDELYI A, HIGHER TRANSCENDENTA, V2, pCH10
[3]   BESSEL FUNCTIONS OF MATRIX ARGUMENT [J].
HERZ, CS .
ANNALS OF MATHEMATICS, 1955, 61 (03) :474-523
[4]   The generalization of Student's ratio [J].
Hotelling, H .
ANNALS OF MATHEMATICAL STATISTICS, 1931, 2 :360-378
[5]  
HOTELLING H, 2 P BERK S MATH STAT, P23
[6]  
HOTELLING H, TECHNIQUES STATISTIC, P11
[7]   ZONAL POLYNOMIALS OF REAL POSITIVE DEFINITE SYMMETRIC MATRICES [J].
JAMES, AT .
ANNALS OF MATHEMATICS, 1961, 74 (03) :456-&
[8]   DISTRIBUTIONS OF MATRIX VARIATES + LATENT ROOTS DERIVED FROM NORMAL SAMPLES [J].
JAMES, AT .
ANNALS OF MATHEMATICAL STATISTICS, 1964, 35 (02) :475-&
[9]   THE DISTRIBUTION OF THE LATENT ROOTS OF THE COVARIANCE-MATRIX [J].
JAMES, AT .
ANNALS OF MATHEMATICAL STATISTICS, 1960, 31 (01) :151-158
[10]   A generalization of Fisher's z test [J].
Lawley, DN .
BIOMETRIKA, 1938, 30 :180-187